# SDR USAA000264

- Difficulty date: February 24, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N266AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22878
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 47,726 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - STRINGER HAS A 1 INCH CRACK AT BS 1138.  REMOVED CRACK FABRICATED PART PER SRM 51-10-3 PAGE 1-9.  (M)
